# SDR SWIA202161193

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL FROM FS310-319, STGR 20R: NOTED CORROSION AT MARKED LOCATION.    (C-CHECK RO 9-21-21)   REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW AT STGR 20R, FROM FS310.00-319.00 IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 / , AND DRAWING SH670-31950 REV Y. M-337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH.
